# SDR MASA98138

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120298
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LINE CHECK, FOUND LEFT FORWARD OVERWING EMERGENCY LIGHT FAILED TO ILLUMINATE.  REPLACED LIGHT BULB, OPS CHECK.  (M)
